Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: Fault-tolerant control of Markovian jump stochastic systems via the augmented sliding mode observer approach
Author: Li, H.
Gao, H.
Shi, P.
Zhao, X.
Citation: Automatica, 2014; 50(7):1825-1834
Publisher: Elsevier
Issue Date: 2014
ISSN: 0005-1098
Statement of
Hongyi Li, Huijun Gao, Peng Shi, Xudong Zhao
Abstract: Abstract not available
Keywords: Stochastic system; Markovian parameters; Fault tolerant control; Sensor fault; Actuator fault; Sliding mode observer
Rights: © 2014 Published by Elsevier Ltd.
RMID: 0030007011
DOI: 10.1016/j.automatica.2014.04.006
Grant ID:
Appears in Collections:Electrical and Electronic Engineering publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.